Alert archive / Kentucky / Tornado Warnings in 2025
Tornado Warning 45, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Apr 3, 2025, 5:39 AM CDT for Clinton County, Kentucky. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2025, 5:39 AM CDT (10:39 UTC)
- Expired
- Apr 3, 2025, 6:15 AM CDT
- In force
- 36 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Clinton County, KY
The radar
The Nashville radar (KOHX), 144 km from the middle of the area, began a volume at 10:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 11:35 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 10.7 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1447 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1501 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 418 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 15.1
The text
As transmitted.
700
WFUS53 KLMK 031039
TORLMK
KYC053-031115-
/O.NEW.KLMK.TO.W.0045.250403T1039Z-250403T1115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
539 AM CDT Thu Apr 3 2025
The National Weather Service in Louisville has issued a
* Tornado Warning for...
Central Clinton County in south central Kentucky...
* Until 615 AM CDT.
* At 539 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Albany, moving northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
central Clinton County, including the following locations...
Cartwright, Snow, Cumberland City, Highway, Ida, Marlow, Seventy
Six, Decide, Browns Crossroads, and Nora.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3666 8518 3677 8524 3683 8512 3684 8511
3686 8506 3683 8506 3681 8503 3675 8500
3673 8502 3671 8502
TIME...MOT...LOC 1039Z 241DEG 42KT 3675 8514
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
SRM1 follow-up statement
161
WWUS53 KLMK 031114
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
614 AM CDT Thu Apr 3 2025
KYC053-031124-
/O.EXP.KLMK.TO.W.0045.000000T0000Z-250403T1115Z/
Clinton KY-
614 AM CDT Thu Apr 3 2025
...THE TORNADO WARNING FOR CENTRAL CLINTON COUNTY WILL EXPIRE AT 615
AM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However, heavy
rain is still possible with this thunderstorm.
A Tornado Watch remains in effect until 800 AM CDT for south central
Kentucky.
&&
LAT...LON 3666 8518 3677 8524 3683 8512 3684 8511
3686 8506 3683 8506 3681 8503 3675 8500
3673 8502 3671 8502
TIME...MOT...LOC 1114Z 241DEG 42KT 3694 8471
$$
CSGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Apr 3, 1:57 AM CDT, 3 hours 42 minutes earlier. Its key messages:
- * HISTORIC AND POSSIBLY LIFE THREATENING FLOODING AS A RESULT OF NUMEROUS THUNDERSTORMS COMING THROUGH THE OHIO VALLEY TODAY THROUGH THE WEEKEND * SEVERE WEATHER THREAT CONTINUES TODAY THROUGH SATURDAY WITH HAIL, WIND AND TORNADOES POSSIBLE IN THE STRONGEST STORMS
Area forecast discussion, Apr 3, 1:57 AM CDT, 3 hours 42 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
257 AM EDT Thu Apr 3 2025
.KEY MESSAGES...
* HISTORIC AND POSSIBLY LIFE THREATENING FLOODING AS A RESULT OF
NUMEROUS THUNDERSTORMS COMING THROUGH THE OHIO VALLEY TODAY
THROUGH THE WEEKEND
* SEVERE WEATHER THREAT CONTINUES TODAY THROUGH SATURDAY WITH
HAIL, WIND AND TORNADOES POSSIBLE IN THE STRONGEST STORMS
&&
.SHORT TERM /THROUGH FRIDAY/...
Issued at 251 AM EDT Thu Apr 3 2025
07z upper air and surface analysis shows a large and intense squall
line extending from the Great Lakes, through central Kentucky and
back south and westward through central Arkansas.
The line of storms is aided by intense lift from a 130 kt jet in the
Great Lakes and a 50-70 kt low level jet bringing in moisture from
the Gulf. Kentucky mesonet sites just since midnight have shown a
swath of 0.5-1.5 inches of rain and total rainfall amounts in the
last 24 hours have already amounted 1-2 inches of rain from north
central through southwest Kentucky.
This rain is the start of what is to be several days worth of rain
which as we go through the event could lead to catastrophic
flooding.
Throughout today a stalled frontal boundary through central Kentucky
will combine with robust gulf moisture from surface winds out of the
south and an upper level pattern which will continue to bring
moisture in from the southwest. Thunderstorms look to be constant
throughout the day with rainfall rates at 0.25-0.5 inch per hour or
more at times. Later this afternoon a warm front in Tennessee will
move northward into south central Kentucky and with robust CAPE
values and wind shear in the vicinity of the front we could once
again see strong to severe thunderstorms mainly through southern
Kentucky and northern Tennessee. Hail, wind, and tornadoes are all
possible later this afternoon. ECWMF and NAEFS PW values during the
day hover around 1.5 inches meaning these storms will have a lot of
moisture to ring out over a long period of time.
Tonight into Friday as the large longwave trough and closed low in
the desert southwest intensifies it should cause the upper level
flow to lift slightly northward and take the train of heavier rain
slightly northward into Indiana and Illinois and we could even see a
break in the rainfall activity in southern Kentucky for a time. NBM
probabilities of seeing 12 hour rain greater than 0.5 inch during
the day on Friday are highest in southern Indiana (50%) and lowest
in southern Kentucky (~10%). The severe weather threat also shifts
to the north and west with areas from southwest Indiana through
western Kentucky having the higher threat for strong storms.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Issued at 251 AM EDT Thu Apr 3 2025
The slow moving trough in the desert southwest moves eastward during
the weekend and this will setup a long duration heavy rainfall event
through the Ohio Valley especially from Saturday night through
Monday morning. EFI forecasts shows good ensemble agreement in the
Euro models of a widespread high precipitation event as confidence
is around 90% and shift of tails at 1 indicating better confidence
in an extreme event. THis rain combining with the rain received
already from Wednesday night through Friday is having total forecast
amounts at around 8-9 inches widespread through central Kentucky and
possibly locally higher amounts. NBM probabilities of receiving at
least 5 inches of rain from the event are widespread 60-80% across
central Kentucky. It can't be said enough that if you are in flood
prone areas be prepared to move to higher ground quickly. The
longwave trough finally exits from west to east during the day on
Sunday and we should see the rain finally end for the area by Monday
morning.
&&
.AVIATION /06Z TAFS THROUGH 12Z FRIDAY/...
Issued at 251 AM EDT Thu Apr 3 2025
A large and slow moving line of thunderstorms will blanket
central Kentucky through much of the TAF time period. TEMPOs for
KBMG, KSDF, and KLEX through 10Z will take into account strong
thunderstorms with heavy rains and gusty winds that could lower
surface visibilities to 2-4 SM. Cloud ceilings will fall through
the night to MVFR category by 00Z and fluctuating between MVFR
and IFR during the day before becoming IFR around 00Z. Winds
should diminish during the night from 10-20 kts with occasional
gusts over 30 kts with the stronger thunderstorms to light and
variable during the day on Thursday.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Flood Watch through Sunday morning for KYZ023>043-045>049-
053>057-061>067-070>078-081-082.
IN...Flood Watch through Sunday morning for INZ076>079-083-084-
089>092.
&&
SHORT TERM...WFO DDC
LONG TERM...WFO DDC
AVIATION...WFO DDCHazardous weather outlook, Apr 3, 3:52 AM CDT, 1 hour 47 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 452 AM EDT Thu Apr 3 2025 INZ076>079-083-084-089>092-KYZ023>043-049-061-062-070>072-040900- Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson- Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin- Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon- Nicholas-Clark KY-Butler-Edmonson-Logan-Warren-Simpson- 452 AM EDT Thu Apr 3 2025 /352 AM CDT Thu Apr 3 2025/ ...FLOOD WATCH REMAINS IN EFFECT FROM 8 PM EDT /7 PM CDT/ THIS EVENING THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for portions of southern Indiana and central Kentucky. .DAY ONE...Today and tonight. Severe storms are expected this afternoon into tonight. Damaging winds, tornadoes, and hail are possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Additional showers and strong storms are expected to continue from Friday into the weekend. There is considerable concern for a high- impact, major rainfall and flooding event across the lower Ohio and Tennessee Valleys from today through the weekend. Widespread minor to moderate river flooding is expected, and major river flooding is possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. KYZ045>048-053>057-063>067-073>078-081-082-040900- Nelson-Washington KY-Mercer-Jessamine-Larue-Marion-Boyle-Garrard- Madison-Hart-Green-Taylor-Casey-Lincoln-Allen-Barren-Monroe-Metcalfe- Adair-Russell-Cumberland-Clinton- 452 AM EDT Thu Apr 3 2025 /352 AM CDT Thu Apr 3 2025/ ...FLOOD WATCH REMAINS IN EFFECT FROM 8 PM EDT /7 PM CDT/ THIS EVENING THROUGH SUNDAY MORNING... ...TORNADO WATCH 104 IN EFFECT UNTIL 7 AM EDT /6 AM CDT/ THIS MORNING... This Hazardous Weather Outlook is for portions of southern Indiana and central Kentucky. .DAY ONE...Today and tonight. Severe storms are expected this afternoon into tonight. Damaging winds, tornadoes, and hail are possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Additional showers and strong storms are expected to continue from Friday into the weekend. There is considerable concern for a high- impact, major rainfall and flooding event across the lower Ohio and Tennessee Valleys from today through the weekend. Widespread minor to moderate river flooding is expected, and major river flooding is possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. SRW
In the hours before
Local storm report, Apr 3, 2:19 AM CDT, 3 hours 20 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
319 AM EDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 AM Tstm Wnd Dmg 5 S Campbellsville 37.28N 85.36W
04/03/2025 Taylor KY Emergency Mngr
Several camping trailers blown over and roof
blown off a business on Lone Valley Road.
&&Local storm report, Apr 3, 2:31 AM CDT, 3 hours 8 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
331 AM EDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0214 AM Tstm Wnd Dmg 4 SE Glasgow 36.96N 85.88W
04/03/2025 Barren KY Amateur Radio
Tree down on a house in Eastern Valley
Estates.
&&Local storm report, Apr 3, 2:37 AM CDT, 3 hours 2 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
337 AM EDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM Tstm Wnd Dmg 1 E Jeffersontown 38.21N 85.55W
04/03/2025 Jefferson KY Public
Partial building collapse on Ampere Drive.
&&Local storm report, Apr 3, 2:39 AM CDT, 3 hours before
Preliminary Local Storm Report
National Weather Service Louisville KY
339 AM EDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM Tstm Wnd Dmg 2 ESE Middletown 38.22N 85.48W
04/03/2025 Jefferson KY Trained Spotter
Multiple trees down, roof and window damage
to homes in Beckley Hills subdivision.
&&Special weather statement, Apr 3, 3:49 AM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Louisville KY
449 AM EDT Thu Apr 3 2025
KYZ064>067-076>078-081-030930-
Russell KY-Metcalfe KY-Cumberland KY-Taylor KY-Lincoln KY-Casey KY-
Adair KY-Green KY-
449 AM EDT Thu Apr 3 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LINCOLN...
SOUTHEASTERN GREEN...NORTHERN RUSSELL...SOUTHEASTERN TAYLOR...NORTH
CENTRAL CUMBERLAND...CASEY...ADAIR AND EASTERN METCALFE COUNTIES
THROUGH 530 AM EDT/430 AM CDT/...
At 449 AM EDT/349 AM CDT/, Doppler radar was tracking a strong
thunderstorm 7 miles east of Edmonton, moving northeast at 60 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Liberty, Columbia, Jamestown, Edmonton, Russell Springs, Hustonville,
Pickett, Absher, Teddy, and Royville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 700 AM EDT/600 AM CDT/ for
south central and central Kentucky.
&&
LAT...LON 3688 8554 3707 8565 3742 8508 3741 8505
3744 8504 3754 8489 3754 8486 3731 8462
3712 8490 3706 8491
TIME...MOT...LOC 0849Z 240DEG 61KT 3697 8548
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
BJSSpecial weather statement, Apr 3, 4:12 AM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Louisville KY
412 AM CDT Thu Apr 3 2025
KYZ077-078-081-082-031000-
Russell KY-Cumberland KY-Adair KY-Clinton KY-
412 AM CDT Thu Apr 3 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN CLINTON...RUSSELL...
NORTHEASTERN CUMBERLAND AND SOUTH CENTRAL ADAIR COUNTIES THROUGH 500
AM CDT...
At 411 AM CDT, Doppler radar was tracking a strong thunderstorm over
Burkesville, moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Jamestown, Burkesville, Leslie, Russell Springs, Horntown, Desda,
Eli, Cundiff, Ida, and Modoc.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 600 AM CDT for south central
Kentucky.
&&
LAT...LON 3671 8548 3673 8547 3691 8543 3710 8495
3711 8490 3705 8491 3701 8486 3700 8484
3695 8491 3696 8493 3696 8495 3692 8496
3686 8506 3683 8506 3681 8503 3677 8501
TIME...MOT...LOC 0911Z 243DEG 47KT 3682 8539
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BJSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:03 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Simpson, Warren | 27 min |
| Apr 2, 7:28 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Warren | 32 min |
| Apr 2, 7:53 PM CDT | Special Weather Statement | LMK | Hart | 37 min |
| Apr 2, 9:19 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 41 min |
| Apr 2, 9:35 PM CDT | Tornado Warning | LMK | Breckinridge, Hancock, Ohio | 25 min |
| Apr 2, 9:52 PM CDT | Tornado Warning | LMK | Breckinridge, Hancock, Meade | 38 min |
| Apr 2, 9:53 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Logan, Ohio, Warren | 67 min |
| Apr 2, 9:58 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 62 min |
| Apr 2, 9:58 PM CDT | Tornado Warning | LMK | Breckinridge, Hancock, Ohio | 47 min |
| Apr 2, 10:29 PM CDT | Tornado Warning | LMK | Breckinridge, Hancock, Meade | 31 min |
| Apr 2, 10:31 PM CDT | Tornado Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 29 min |
| Apr 2, 10:39 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham, Trimble | 51 min |
| Apr 2, 10:57 PM CDT | Tornado Warning | LMK | Bullitt, Hardin, Jefferson, Meade | 33 min |
| Apr 2, 11:00 PM CDT | Tornado Warning | LMK | Henry, Jefferson, Oldham, Trimble | 30 min |
| Apr 2, 11:02 PM CDT | Areal Flood Advisory | LMK | Breckinridge, Hancock, Meade | 3 hr |
| Apr 2, 11:19 PM CDT | Areal Flood Advisory | LMK | Jefferson | 5 hr |
| Apr 2, 11:20 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Butler, Edmonson, Grayson, Hardin, Hart and 2 more | 40 min |
| Apr 2, 11:26 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Franklin, Henry, Jefferson, Oldham, Shelby and 1 more | 34 min |
| Apr 2, 11:28 PM CDT | Tornado Warning | LMK | Henry, Jefferson, Oldham, Shelby | 32 min |
| Apr 2, 11:41 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Bullitt, Franklin, Nelson, Shelby, Spencer and 1 more | 34 min |
| Apr 2, 11:47 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Grayson, Hardin, Larue, Marion and 1 more | 43 min |
| Apr 2, 11:54 PM CDT | Tornado Warning | LMK | Franklin, Henry, Shelby | 14 min |
| Apr 3, 12:01 AM CDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Henry, Mercer, Nelson, Scott and 4 more | 29 min |
| Apr 3, 12:02 AM CDT | Tornado Warning | LMK | Franklin, Harrison, Henry, Scott, Shelby | 28 min |
| Apr 3, 12:03 AM CDT | Tornado Warning | LMK | Hardin, Larue, Marion, Nelson, Washington | 27 min |
| Apr 3, 12:12 AM CDT | Areal Flood Advisory | LMK | Oldham, Trimble | 3 hr |
| Apr 3, 12:14 AM CDT | Severe Thunderstorm Warning | LMK | Allen, Logan, Simpson, Warren | 46 min |
| Apr 3, 12:18 AM CDT | Tornado Warning | LMK | Harrison, Scott | 27 min |
| Apr 3, 12:21 AM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Harrison, Nicholas, Scott, Woodford | 39 min |
| Apr 3, 12:27 AM CDT | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Franklin, Jessamine, Mercer, Nelson and 4 more | 33 min |
| Apr 3, 12:30 AM CDT | Tornado Warning | LMK | Allen, Barren, Logan, Simpson, Warren | 30 min |
| Apr 3, 12:36 AM CDT | Tornado Warning | LMK | Anderson, Bourbon, Fayette, Franklin, Scott, Woodford | 24 min |
| Apr 3, 12:51 AM CDT | Severe Thunderstorm Warning | LMK | Adair, Allen, Barren, Edmonson, Green, Hart and 5 more | 39 min |
| Apr 3, 12:59 AM CDT | Severe Thunderstorm Warning | LMK | Anderson, Bourbon, Fayette, Franklin, Harrison, Jessamine and 4 more | 31 min |
| Apr 3, 1:02 AM CDT | Tornado Warning | LMK | Barren, Edmonson, Green, Hart, Marion, Metcalfe and 1 more | 28 min |
| Apr 3, 1:06 AM CDT | Areal Flood Advisory | LMK | Breckinridge, Bullitt, Franklin, Grayson, Hardin, Hart and 6 more | 10 hr |
| Apr 3, 1:07 AM CDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Jessamine, Madison, Mercer, Washington and 1 more | 23 min |
| Apr 3, 1:13 AM CDT | Tornado Warning | LMK | Anderson, Fayette, Jessamine, Mercer, Woodford | 32 min |
| Apr 3, 1:20 AM CDT | Special Weather Statement | LMK | Adair, Allen, Barren, Cumberland, Metcalfe, Monroe | 40 min |
| Apr 3, 1:29 AM CDT | Severe Thunderstorm Warning | LMK | Adair, Allen, Barren, Casey, Clinton, Cumberland and 4 more | 61 min |
| Apr 3, 1:31 AM CDT | Severe Thunderstorm Warning | LMK | Adair, Boyle, Casey, Garrard, Green, Lincoln and 4 more | 44 min |
| Apr 3, 1:40 AM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Nicholas | 50 min |
| Apr 3, 1:53 AM CDT | Severe Thunderstorm Warning | LMK | Boyle, Clark, Fayette, Garrard, Jessamine, Madison and 2 more | 52 min |
| Apr 3, 1:58 AM CDT | Tornado Warning | LMK | Boyle, Casey, Garrard, Lincoln, Madison | 47 min |
| Apr 3, 2:03 AM CDT | Tornado Warning | LMK | Bourbon, Nicholas | 11 min |
| Apr 3, 2:23 AM CDT | Areal Flood Advisory | LMK | Anderson, Boyle, Green, Larue, Marion, Mercer and 5 more | 5 hr |
| Apr 3, 3:20 AM CDT | Severe Thunderstorm Warning | LMK | Adair, Allen, Barren, Cumberland, Metcalfe, Monroe | 40 min |
| Apr 3, 3:49 AM CDT | Areal Flood Advisory | LMK | Butler, Edmonson, Grayson, Green, Hart, Larue and 3 more | 6 hr |
| Apr 3, 3:49 AM CDT | Special Weather Statement | LMK | Adair, Casey | 41 min |
| Apr 3, 4:12 AM CDT | Special Weather Statement | LMK | Cumberland, Russell | 48 min |
| Apr 3, 4:28 AM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Monroe, Russell | 47 min |
| Apr 3, 4:57 AM CDT | Areal Flood Advisory | LMK | Allen, Barren, Cumberland, Metcalfe, Monroe, Russell and 2 more | 6 hr |
| Apr 3, 5:11 AM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Monroe, Russell | 34 min |
| Apr 3, 5:29 AM CDT | Areal Flood Advisory | LMK | Clinton, Cumberland, Monroe, Russell | 6 hr |
| Apr 3, 5:46 AM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Monroe, Russell | 29 min |
| Apr 3, 7:33 AM CDT | Areal Flood Advisory | LMK | Anderson, Boyle, Green, Larue, Marion, Mercer and 5 more | 3 hr |
| Apr 3, 7:47 AM CDT | River Flood Warning | LMK | Butler, Warren | 11 days |
| Apr 3, 7:47 AM CDT | River Flood Warning | LMK | Butler, Muhlenberg, Ohio | 16 days |
| Apr 3, 7:49 AM CDT | River Flood Warning | LMK | Ohio | 24 days |
| Apr 3, 9:32 AM CDT | Special Weather Statement | LMK | Clinton, Cumberland | 43 min |
| Apr 3, 9:42 AM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Monroe, Russell | 48 min |
| Apr 3, 9:45 AM CDT | Areal Flood Warning | LMK | Barren, Butler, Edmonson, Grayson, Green, Hart and 5 more | 10 hr |
| Apr 3, 9:57 AM CDT | Tornado Warning | LMK | Clinton, Cumberland | 18 min |
| Apr 3, 10:11 AM CDT | Tornado Warning | LMK | Clinton | 19 min |
| Apr 3, 10:33 AM CDT | River Flood Warning | LMK | Edmonson | 7 days |
| Apr 3, 10:37 AM CDT | Areal Flood Warning | LMK | Allen, Barren, Butler, Clinton, Cumberland, Edmonson and 6 more | 9 hr |
| Apr 3, 10:45 AM CDT | River Flood Warning | LMK | Warren | 4 days |
| Apr 3, 10:54 AM CDT | River Flood Warning | LMK | Cumberland, Monroe | 3 days |
| Apr 3, 10:57 AM CDT | Areal Flood Warning | LMK | Anderson, Breckinridge, Bullitt, Butler, Grayson, Green and 12 more | 9 hr |
| Apr 3, 11:07 AM CDT | Special Weather Statement | LMK | Adair, Clinton, Cumberland, Russell | 38 min |
| Apr 3, 11:16 AM CDT | River Flood Warning | LMK | Franklin | 5 days |
| Apr 3, 11:18 AM CDT | River Flood Warning | LMK | Hardin, Nelson | 10 days |
| Apr 3, 11:35 AM CDT | Flash Flood Warning | LMK | Allen, Barren, Clinton, Cumberland, Metcalfe, Monroe and 1 more | 3 hr |
| Apr 3, 11:53 AM CDT | River Flood Warning | LMK | Hancock | 12 days |
| Apr 3, 11:53 AM CDT | River Flood Warning | LMK | Breckinridge, Hancock | 21 days |
| Apr 3, 11:53 AM CDT | Special Weather Statement | LMK | Barren, Metcalfe, Monroe | 52 min |
| Apr 3, 12:02 PM CDT | Areal Flood Warning | LMK | Adair, Boyle, Casey, Cumberland, Garrard, Green and 6 more | 9 hr |
| Apr 3, 12:27 PM CDT | Flash Flood Warning | LMK | Adair, Casey, Green, Marion, Russell, Taylor and 1 more | 3 hr |
| Apr 3, 12:44 PM CDT | Special Weather Statement | LMK | Adair, Metcalfe | 46 min |
| Apr 3, 12:46 PM CDT | Special Weather Statement | LMK | Adair, Metcalfe | 44 min |
Nearby
Tornado Warnings in Kentucky, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.